The body is a weird thing.

I had strange reactions to supplemental D, Chromium Picolinate and Creatine.

My stomach would just scream “no” at me, which is weird because i can tolerate most things.

I was mad about the Chromium Picolinate because I bought 3 bottles of the stuff and after a few weeks I just had to stop taking them. I still don’t know why it bothered me.

Creatine wasn’t as big of a deal; I liked how I looked – I felt like oiling up and having pictures taken… but my stomach and body felt strange with it and eventually stopped it. But it was on sale, so no big loss.

I didn’t use D with body building but I *did* start taking it on advice. D3 I think it was. Had a big thing on it, “The sun vitamin” or something like that.

Stomach.

There’s a few others too – probably a dozen supplements I tried through the years that made my body go, “No, Ken, no no, not for you, no”.

Soy is another strange one. I still use Soy protein sometimes; but I get a similar “weird body” feeling and belly ache if that’s all I have. Probably some slight allergy, so I’m careful with it. I’ve cooked with it (TVP) – and when it’s cooked it seems to be ok; it’s just when it’s in bars or powder I found I can’t go exclusively on it. Strange because the form in bars is cooked too, at least when they make it.

The body is a weird thing.

I REALLY enjoyed taking… oh that’s that stuff, ephedrine. That was a blast. Heart pounded but I had so much energy. But that, combined with coffee, energy drinks, protein bars, after about a year of a daily double-dose of it, combined with Niacin flush [at first I had NO IDEA why my face was beet red and hot], I had to taper down and eventually finish the last bottle and call it a day with that.

I still experiment with nutrition. The whole thing amazes me.

Leave a comment

Your email address will not be published. Required fields are marked *


+ 1 = two

Leave a Reply